Unbiased H Infinite Filtering for Stochastic Systems with Data Packet Losses

Abstract:

Article Preview

This paper presents the unbiased H∞ filter design for stochastic systems with data packet losses. By constructing unbiased filter, the complexity and computational burden of the real-time filtering process are reduced greatly. Delay-dependent sufficient conditions for stochastic system with data packet losses are proposed in terms of linear matrix inequalities (LMIs). Numerical example demonstrates the proposed approaches are effective.

Info:

Periodical:

Advanced Materials Research (Volumes 204-210)

Edited by:

Helen Zhang, Gang Shen and David Jin

Pages:

400-405

DOI:

10.4028/www.scientific.net/AMR.204-210.400

Citation:

Y. M. Li et al., "Unbiased H Infinite Filtering for Stochastic Systems with Data Packet Losses", Advanced Materials Research, Vols. 204-210, pp. 400-405, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.